3 miscarriages and on the 4th I think

by Karen
(England)

I met my partner who is 14 years youger than me, I am 40 this year and have 3 children, my partner has 1. We decided to have a child of our own.

The 1st happened in July 2009 and I miscarried in September we got pregnant again in Nov of the same year and lost that 1 in January 2010. We got pregnant again in April 2010 and lost it in June 2010 I had to have an operation. Now I am 8 weeks today been bleedng since last Monday on and of not really any pain and the bleeding comes and goes. I went to the hospital to find out what is going wrong but they said I am fine. My partner was on a medication for mental health but stopped taking them 8 weeks ago. I'm upset and tired I want this baby so much and don't want to go to the hospital just in case they say its gone but for some reason I still think its there. I have heard of taking asprin and the progesterone cream. Will these work should I start now?? help!!

Comments for 3 miscarriages and on the 4th I think

Click here to add your own comments

Jan 24, 2011
3 miscarriages and on the 4th I think
by: Wray

Hi Karen All your pregnancies seem to have lasted for about 8 weeks. This is round about the time when the placenta takes over progesterone production from the corpus luteum. If insufficient is made, a miscarriage occurs. I'm not saying it is a lack of progesterone, but it seems highly likely. Aspirin does reduce inflammation, but it also thins blood. Progesterone is an excellent anti-inflammatory, one of it's functions is to prevent inflammation occurring in the uterus. And to prevent rejection of the foetus. We do have a page on Pregnancy. Please look through it, as it gives all the info you need about how to use progesterone. Please also read our page on Oestrogen Dominance too, as this can occur when first using progesterone. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Miscarriage.


Search over 7,500 pages on this site...